# SDR UALA2013030401259

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 77,369 hours, 23,541 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON NR 6 LEADING EDGE SLAT JUST INBD OF NR 2 ENGINE DENT IS WITHIN LIMITS OF SRM 57-43-01 LEADING EDGE SLAT SKIN ALLOWABLE DAMAGE FIGURE 101 DENT IS 6" WIDE BY .150 DEEP A OVER Y = 15 OK PER TABLE 7 DENT HAS BEEN NDT AND VISUALLY INSPECTED AND NO DEFECTS NOTED NO FURTHER ACTION IS REQUIRED PER NOT M OF 57-43-01 NO FURTHER ACTION IS REQUIRED OK TO ARCHIVE.  CUT OUT DENT DAMAGE AREA FABRICATED AND INSTALLED REPAIR DOUBLERS PER SRM 57-43-01 REPAIR 1.
